MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL 1.5QT RED; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305487
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer report there are always some products whose lids open during use.They would like this to be improved.It is a continuous occurrence, so they would like comments on improvements or countermeasures.It is occurring in multiple lots, so they would like it improved.As it is still in use, they have declined to return the actual product.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Imdrf codes must be updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
SHARPS COLL 1.5QT RED
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21865286
Report Number2243072-2025-00542
Device Sequence Number4695549
Product Code FMI
UDI-Device Identifier00382903054879
UDI-Public(01)00382903054879(11)240829(10)4235939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305487
Device Lot Number4235939
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown